1. Hi Guest, please read about new forum structure
    Dismiss Notice
  2. The Live chat was removed from the Home page of the forum. You can access it in the Shoutbox section.
    Dismiss Notice

IM NOT LOSING WEIGHT! HELP!!

Discussion in 'Duromine Questions and Answers' started by Selzz, Nov 13, 2017.

  1. Selzz

    Selzz New Member
    Registered

    Joined:
    Nov 3, 2017
    Messages:
    10
    Likes Received:
    1
    Hi everyone. I'm on day 3 of taking Duromine. I have weighed myself. And I have actually put on 0.5kgs instead of losing weight :(
    I need help! Would anyone know the reason to gaining weight??
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,171
    Likes Received:
    350
    The reason to weight gain can be:
    1. Water retention (side effect)
    2. Water retention (because you drink too little water)
    3. Water retention (this time of month)
    4. Incorrect nutrition
    5. Your body is adapting to Duromine action
    6. You consume insufficient amount of food, and your body tries to store every little crumble that enters it
    7. You started any other medication that makes you gain weight
    8. You are pregnant (=), just listing all the possibilities)
    9. You moved the scales/used other scales when weighing for the first time
    10. Your weight is normally fluctuating (fluctuates seriously during the day)
    11. Ran out of ideas, but still hope that everything starts working as it should.
    Best of luck!
     
Loading...
  • Like us on Facebook